# SDR YENA20121225688

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 6,476 hours, 3,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0987
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 6,479 hours, 3,902 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1753 FLL-SJU, AFTER BLOCKING INTO GATE A1 AT SJU F/A NR 2 STATED THAT SHE APPROPRIATELY DISARMED REAR LEFT SERVICE ACCESS DOOR.  RAMP AGENT CONFIRMED VISUALLY VENT FLAP WAS OPENED AND KNOCKED ON DOOR.  F/A NR 2 GAVE THUMBS UP AFTER CONFIRMING DOOR DISARMED.  SLIDE DEPLOYMENT OCCURED 10 MINUTES AFTER DOOR OPENED.  REMOVED AND REPLACED L2 DOOR SLIDE ASSY.  WORKED IAW 25-65-01, OPS CHECK GOOD.
